Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rheumatoid arthritis, anemia, diabetes and high BP

Hi, may Dear Sir Sir my father is a patient of Dr Syamasis Bandyopadhyay since 3 years but uhfortunately the deases of my father is on control but not cured like my father is suffering from rheumatoid arthritis,anemia,diabetes and high blood pressure since 5 years.Before 1 year when my father was at assam suddenly he fainted in the morning and next day also he fainted like that it goes for some days while he was fainted his eyes were wide open and his lips were pale.We checked the random sugar level and it was normal nearly 120.After that we went to chennai apollo for checkup where he was done a lots of tests including MRI ,colour dopler, ct scan,etc but failed to find the actual reason of faintaing.After that we came back to kolkata and after few months he again fall ill and was admitted to Apollo Gleneagles kolkata and was diagnosed pneumonia and staphylococcal septicaemia.Dr Syamasis Bandyopadhyay saaid that my Dad had a minor attack of stroke and also he was talking like a mad,non meningful talks constently. Dr Syamasis Bandyopadhyay stopped all the medicine prescribed by chennai Apollo hospital.Now for long 6 months he is taking the medicines prescribed by Dr Syamasis Bandyopadhyay the medicine are tablet Pantocid it,Minipres-xl 5mg ,wysolone 2.5mg tablet cetapin xr 500 ,amaryl 2mg,nexito 5mg ,stamlo 2.5mg, tablet folvite,p650,lonazep 0.5mg.He also has a eye problem on right eye cataract,and glaucoma and the medicine for eye is gatilox eye drop, homarin forte eye drop, prednisolone acetate eye drop ,combigan eye drop.Now my Dad cant stand without the help of Walker nor he can stand by his own without our help even he has to do toilet on the bed. Now the matter of concern is that today on 11/02/2010 at nearly 2pm while he was sitting in a chair near the dining table he was feeling sleepy and ill.He asked my mom to give him lunch and immediately asked for water but before she could give it he fainted.His eyes became wide open and lips pale.We sprinkled lots of water gave him water to drink and after trying for 2 minutes or so he regained his senses.As he was hungry we gave him buiscuits and water.After almost 20 minutes of that we gave him his lunch but after swallowing it once he vomited.After that we again gave him his lunch about 45 minutes later and he could consume it then. So Sir Please do help us by providing the best treatment to make our father move and make him healthy and get rid from the fainting problem your advice is highly appreciated thanking you your sincearly from Anirban dey I answer your health queries right now ? Please type your query here...
Tue, 6 Jan 2015
Report Abuse
Diabetologist 's  Response
welcome to hcm,
your question refers to multiple problems faced by your father. but , the most important problem ,it seems, are the fainting spells ,what he is facing. the most common problem faced with diabetic patients is definitely hypoglycemic episodes.another causative factor , what comes to my mind ,is some sort of arrhythmia. i would suggest you to go for continuous blood glucose monitoring as well as holter monitoring. both can be done at home .hope this helps to find a cause for his problem.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prednisolone


Suggest treatment for rheumatoid arthritis, anemia, diabetes and high BP

welcome to hcm, your question refers to multiple problems faced by your father. but , the most important problem ,it seems, are the fainting spells ,what he is facing. the most common problem faced with diabetic patients is definitely hypoglycemic episodes.another causative factor , what comes to my mind ,is some sort of arrhythmia. i would suggest you to go for continuous blood glucose monitoring as well as holter monitoring. both can be done at home .hope this helps to find a cause for his problem.